Mathematics

[2411] On the degree theory for general mappings of monotone type

Bui Trong Kien Mu-Ming Wong Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43643

Journal of Mathematical Analysis and Applications, 340, (1), 707-720, 2008.4
[ Download ] [ 2019-10-20 20:53:04 uploaded by Ngai_Ching_Wong ] [ 797 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2412] Generalized vector variational inequalities with star-pseudomonotone and discontinuous operators

Bui Trong Kien Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43642

Nonlinear Analysis: Theory, Methods & Applications, 68, (9), 2859-2871, 2008.5
[ Download ] [ 2019-10-20 20:52:44 uploaded by Ngai_Ching_Wong ] [ 747 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2413] Triple homomorphisms of C*-algebras

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43640

arXiv preprint math/0506184, 2005.6
[ Download ] [ 2019-10-20 20:52:11 uploaded by Ngai_Ching_Wong ] [ 1336 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2414] A generalized hybrid steepest-descent method for variational inequalities in Banach spaces

DR Sahu Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43639

Fixed Point Theory and Applications, 2011, (1), 754702, 2011.12
[ Download ] [ 2019-10-20 20:51:53 uploaded by Ngai_Ching_Wong ] [ 1660 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2415] Algorithm for generalized co-complementarity problems in Banach spaces

Juh-Yin Chen Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43636

Computers & Mathematics with Applications, 43, 49-54, 2002.1
[ Download ] [ 2019-10-20 20:50:59 uploaded by Ngai_Ching_Wong ] [ 981 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved